# SDR USAA920080885

- Difficulty date: April 7, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 26,877 hours, 14,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - ULTIMATE BREAKING MODIFICATION - CORROSION ON CABIN SEAT TRACK, BS 808 / FR 20 - BS 950 / BS 24, -Y765.  REPLACED CABIN SEAT TRACK, BS 808 / FR 20 - BS 950 / BS 24, -Y765 IAW A319 SRM 53-11-15.
